(Dmytro Bodnar) Дмитро Боднар
(Dmytro Bodnar) Дмитро Боднар
доктор фіз.-мат. наук, професор кафедри економічної кібернетики та інформатики,ТНЕУ
Подтвержден адрес электронной почты в домене tneu.edu.ua
Название
Процитировано
Процитировано
Год
Branched continued fractions
DI Bodnar
Naukova Dumka, Kiev, 1986
901986
Ветвящиеся цепные дроби
ДИ Боднар
Наук. думка, 1986
651986
Convergence domains for branched continued fractions of the special form
TM Antonova, DI Bodnar
Approx. Theor. and its Appl.: Pr. Inst. Math. NAS Ukr 31, 19-32, 2000
212000
Областi збiжностi гiллястих ланцюгових дробiв спецiального вигляду
ТМ Антонова, ДI Боднар
Теорiя наближення функцiй та її застосування. Працi Iн-ту математики НАН …, 2000
102000
On the convergence of multidimensional g-fraction
DI Bodnar, RI Dmytryshyn
Mat. Stud 15 (2), 115-126, 2001
92001
On the convergence of branched continued fractions
DI Bodnar
Journal of Mathematical Sciences 97 (1), 3862-3871, 1999
81999
MultidimensionalC-fractions
DI Bodnar
Journal of Mathematical Sciences 90 (5), 2352-2359, 1998
81998
Convergence criterion for branched contіnued fractions of the special form with positive elements
DI Bodnar, IB Bilanyk
Carpathian Mathematical Publications 9 (1), 10-18, 2017
72017
On convergence (2, 1,..., 1)-periodic branched continued fraction of the special form
DI Bodnar, MM Bubniak
Carpathian Mathematical Publications 7 (2), 148-154, 2015
62015
Parabolic convergence region for two-dimensional continued fractions
KKY Bodnar, DI
Mat. Stud 4, 29-36, 1995
61995
A survey of analytic theory of branched continued fractions
D Bodnar, K Kuchmins' ka, O Sus
Comm. Anal. Theory Cont. Frac 2, 4-23, 1993
61993
Estimates of the Rate of Pointwise and Uniform Convergence for One-Periodic Branched Continued Fractions of a Special Form.
D Bodnar, M Bubnyak
Journal of Mathematical Sciences 208 (3), 2015
52015
Інтегрований ризик-менеджмент – сучасний підхід до управління ризиками
СНЄ Боднар Д.І.
Збірник наукових праць “Управління проектами та розвиток виробництва”, 111-118, 2011
5*2011
Approximation of the ratio of Lauricella functions by a branched continued fraction
DI Bodnar, NP Hoenko
Mat. Stud 20 (2), 210-214, 2003
52003
The absolute convergence of even and odd part of two-dimensional corresponding continued fraction
DI Bodnar, KI Kuchminskaya
Mat. Met. Fiz.-Mekh. Polya 18, 30-34, 1983
51983
О сходимости ветвящихся цепных дробей с неотрицательными членами
ИЯО Д.И.Боднар
Украинский математический журнал 28 (№3), 373-377, 1976
51976
Завадозахищений метод передавання даних в безпровідних сенсорних мережах
ЯНГ Боднар Д.І., Яцків В.В.
Науковий вісник Чернівецького університету: Збірник наукових праць., 117-120, 2009
4*2009
Про стійкість гіллястих ланцюгових дробів
ХВ Боднар Д.І., Кучмінська Х.Й., Сусь О.М.
Математичні методи та фізико-механічні поля, 3-7, 1994
4*1994
Corresponding branched continued fractions with linear partial numerators for double power series
DI Bodnar
Ukrainskij matematicheskij zhurnal 43 (04), 474-482, 1991
41991
Необходимый признак сходимости ветвящихся цепных дробей с положительными компонентами
ДИ Боднар
Математичні методи та фізико-механічні поля 10, 15-19, 1979
4*1979
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20